Azithromycin

Questions and answers on "Azithromycin"

Hi, I am very prone to allergy and i am having cough and little bit cold; I cough a lot during night, i was taking TUS Q which was prescribed earlier for me and also i am having little bit of throat pain....now is that ok if i take Azithromycin tablet along with Colgin plus?

doctor1 MD

Hi Dear,

Welcome to HCM.

Understanding your concern. As per your query you have symptoms of cough and sore throat which seems to be due to chest infection/ chronic upper respiratory tract infection. Need not to worry. I would suggest you to take nasal sprays and do warm saline gargles. Visit ENT...

Read Full Thread   Ask a Doctor Now

What is the dosage of azithromycin syrup (200-5ml) I should give for 41/2 year old child?

doctor1 MD

Dear,

Thanks for the query.

Medical drugs in pediatric patients are prescribed as per the weight of the individual. Accordingly azithromycin is prescribed as:
1. For 15 to 25Kg - 200mgm once daily;
2. 26 to 35Kg - 300mgm once daily; and so on.

The duration of treatment depend on clinical...

Read Full Thread   Ask a Doctor Now

i got ovulation positive test, three days ago i had sex with my boyfriend. after taking positive ovulation we have sex again with my boyfriend because we are trying to conceive again after an abortion 4 months ago. Now i got my chlamydia test from my doctor and she said that i need to take azithromycin 2 tablets does it effects my ovulation or my fertility? we want to have a baby..:)

doctor1 MD

Hi.
Thanks for asking in Healthcare Magic.

Chlamydial infection is one of the main causes of infertility. Chlamydial organisms can either damage sperm or affect its motility. It also affects the ciliary movement of the fallopian tube interfering with motility of egg. It can also cause abortion....

Read Full Thread   Ask a Doctor Now

I went to a nurse practioner and was diagnosed with Broncitis. She ordered Azithromycin z-pak for 6 days. 250 mg. I then went to another doctor because I wasn't feeling any better. He took an x-ray and said that I have pneumonia. He prescribed 500 mg of Azithromycin for 10 days. I completed the z-pak last Saturday. Is it safe to start to take this new dosage?

doctor1 MD

Hello,
Thanks for posting your query.
At your age, for complete cure of bronchitis, full dose of azithromycin is needed that is, 500mg once a day for 10 days. The insufficient dosage that you have taken might lead to a recurrence of an infection.
You can start with the antibiotic as advised by...

Read Full Thread   Ask a Doctor Now

Hi , I had unprotedted sex with a female of unknown sexual health, I began to get paranoid about contravting chlamydia or gonorrhea so I ordered 1000mg azithromycin from a online doctors called freedom health , I took the tablets a week after the encounter, but since taking them I have had a slight discomfort (tingling sensation) in my penis after urination, but no pain during urination or no penile discharge .do you think that I possibly have a std such as chlamydia or gonnorhea and the azithromycin has not cured it? it is.now 2 weeks since the sexual encounter. Thanks for your time

doctor1 MD

hi
Azithromycin is a good choice to protect against such infections. If you are still doubtful, take azithromycin 1000 mg once a day for 3 days. Take the medicine of a good company from market
Tingling sensations can be due to slight infection of terminal urethra or even anxiety. Drink a lot of...

Read Full Thread   Ask a Doctor Now

Hi, I had a sinus infection and my doctor prescribed azithromycin and but I started feeling dizzy
almost like vertigo. It's been 4 days since I took the last antibiotic pill and although I'm not as dizzy as I was before, but it's not going away. Will I get better or do I need another round of antibiotics?

doctor1 MD

Dear Friend,
Sinus infection it self can cause dizziness.

However, azithromycin can also cause.
I don't know your age or any other risk factors you have. But azithromycin has shown to cause arrythmia , in pre disposed people.

So, if you continue to feel dizzy, once get your ECG to be sure.

Get...

Read Full Thread   Ask a Doctor Now

I have been prescribed azithromycin 250 Mg (Azee 200 Mg) tablets by my dermatologist once daily during bedtime for 3 months to treat my acne. I would like to know is it correct? Can I take the antibiotic for 3 months daily? would it effet my Kidney? pl let me know.

doctor1 MD

Hi,

Thanks for the query.

You have been prescribed Azithromycin 250 mg once a day for treatment of acne.
Long duration antibiotic (about 3 months) is usually suggested in the treatment of acne and this is the right treatment.

Azithromycin has a lot of advantages over other antibiotics and in...

Read Full Thread   Ask a Doctor Now

Hi, There is throat infection and increasing swelling in neck area. So here as per doctor instruction we are giving a medicine AZAX 500 azithromycin tablet. Can I provide this AZAX 500 for better recovery. Kindly suggest please. Its an urgent. Regards, Imran

doctor1 MD

HI
Thank for asking to HCM
I really appreciate your concern the Azithromycin is anti-biotic and this medicine will kill the bacteria but this wont reduce the swelling and pain for that you have to take the anti-inflammatory drugs, hope this information helps you take care and have good day.

Read Full Thread   Ask a Doctor Now

Taking azithromycin for pneumonia. My stomach has not been handling it so well which has happened when I took these pills before. But now I'm having dull to somewhat very painful twinges in my lower back. I can't sleep and I can't eat. Should I be concerned the pain is from my kidneys or is it more likely from gas/irritated bowels.

doctor1 MD

Brief Answer:
It is just gastric irritation caused by Azithromycin.

Detailed Answer:
Hi welcome to Health care magic,
It is just gastric irritation caused by Azithromycin.
Take Omeprazole 20 twice a day with a liquid antacid for 3 days and you will be fine. Next time you take Azithromycin take...

Read Full Thread   Ask a Doctor Now

Recent questions on  Azithromycin

doctor1 MD

My wife has pain in her throat along with a pinching sensation. She had fever of 101 day before yesterday and now there is no fever. She is not able to swallow anything. Even water pains for swallowing. I have spoken to a doctor who has advised Azithromycin 500 twice a day to be taken twice a day. The medicine has been started since yesterday. kindly suggest as to what is the problem & whether she is under proper medication.

doctor1 MD

Hi Doctor, I am 35 years old and married. My wife is 29 years old. We have 4 children and our youngest daughter is 5 years old. My wide was diagnosed for PID three years ago and since then she was prescribed different tips of anti-biotic by Gynecologists, but no result. Last month she was gone under an endramterial biopsy with no positive result. Recently a Gynecologist prescribed both of us with one dose (14 injections) of 1g ceftriaxone. All these medicine we took during the past three years were not effective. Grateful if you advise us what to do. Many thanks. The medicine taken are; Ciprofloxacin (500mg, 75mg), fluconazole, Clotrimazol, fungizole, Keto profane, Ami kacien (500mg), Azithromycin, Nystatin (oral) and ceftriaxone (1g)

doctor1 MD

I have been suffering form urinary tract infection symptoms since August 2010, following sex after a long period of abstinence (I am female). My doctor prescribed Urizone and Ciprobay, then Flagyl and Macrodante. Nothing helped. He took a pap smear and swab from the urinary tract and ureaplasma and mycoplasma were found. He treated me with Azithromycin, Zithromax, Doxycycline - still no improvement. Symptoms are still present. Should I see a urologist? Is it possible that the urinary tract got injured during sex and that that is causing symptoms of frequent urination, burning. Each time after sex, the symptoms are worse. I don t know how to get rid of these symptoms.

doctor1 MD

Hello I have been having ammoniated loose stools with bouts of nausea, and intestinal discomfort. I had been dx with mild erosive esophagitis approx 2 years ago. I have been non compliant in taking my antacids. Howver approximately 3 week ago I had a strong acid refux burn in upper gi, accompanied with intestinal discomfort and loose foul ammoniated smelling stools. I have not been on atbs for greater than 2 months. I had been on antibiotics in the past for tx of lyme disease interchanging between amoxicillin, azithromycin, and doxycycline. I have had this in the past and has been successfully treated with ciproflaxin...however this time I have not been on antibiotics, only resveratrol and tumeric. So I am wondering what could be causing these ammoniated loose stools. I have discontinued resveratrol and tumeric for now and am only taking a probiotic and prilosec 20mg for the past week. Reflux has since subsided, intestinal discomfort has subsided somewhat, but I am still have loose ammoniated stools. My blood wbc count is 12,000 and is the only abnormal blood count at this time... liver function, kidney function, wnl

doctor1 MD

Throat pain If i eat a normal food, feeling spicy while swallowing. Pain during drinking water as well. This is happening from 1 week.

doctor1 MD

Took Prednisone & Azithromycin in early November for acute bronchitis . X-ray to r/o pneumonia vs bronchitis. NP couldn't hear breath sounds in right lung base. Was difficult to take deep breaths at the time. Advised chest CT - area of diffusion...

doctor1 MD

I just had a tooth pulled today and my dentist prescribed taking Azithromycin 250mg. He also removed the crown next to it. My family only believes in alternative treatments . The reason I had the tooth pulled was because I had an infection in the...

Ask Question
Dr. Andrew Rynne
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications